| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 568-575 |doi: 10.2306/scienceasia1513-1874.2023.018

Normal spacelike developable surfaces on Minkowski 3-space

Ibrahim Al-Dayela,*, Emad Soloumaa,b

ABSTRACT:      In this paper, we introduce a normal spacelike developable surface that is normal to a surface ? along a spacelike curve ? in Minkowski 3-space R 3 1 . We study the existence and singularities of normal spacelike developable surface through two invariants of the spacelike curves on a surface. Furthermore, we will be interested in the case when the spacelike curve is a geodesic curve and when it lies on a surface of revolution.

Download PDF

55 Downloads 312 Views

a Department of Mathematics and Statistics, College of Science, Imam Mohammad Ibn Saud Islamic University, Saudi Arabia
b Department of Mathematics and Information Science, Faculty of Science, Beni-Suef University, Egypt

* Corresponding author, E-mail: iaaldayel@imamu.edu.sa

Received 14 Feb 2022, Accepted 4 Nov 2022